# SDR ASAA2018090425994

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 38,947 hours, 11,724 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON INITIAL START UP APU FAULT LIGHT ILLUMINATED. GROUNDED - YES. OPERATED APU 4X. NO FAULTS NOTED AND NO HISTORY PAST 30 DAYS. COMPLETED APU BITE CHECK REF AMM 49-60-801. REF FIM 49-40 TASK 803.
